On the funktor Ext in the category of linear topological spases
Izvestiya. Mathematics, Tome 36 (1991) no. 1, pp. 199-210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IM2_1991_36_1_a10,
author = {V. A. Smirnov and Chan Khuen},
title = {On the funktor {Ext} in the category of linear topological spases},
journal = {Izvestiya. Mathematics},
pages = {199--210},
year = {1991},
volume = {36},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1991_36_1_a10/}
}
V. A. Smirnov; Chan Khuen. On the funktor Ext in the category of linear topological spases. Izvestiya. Mathematics, Tome 36 (1991) no. 1, pp. 199-210. http://geodesic.mathdoc.fr/item/IM2_1991_36_1_a10/
[1] Palamodov V. P., “Gomologicheskie metody v teorii lokalno vypuklykh prostranstv”, Uspekhi matem. nauk, 26:1 (1971), 3–65 | MR | Zbl
[2] Khelemskii A. Ya., Gomologiya v banakhovykh topologicheskikh algebrakh, Izd-vo MGU, M., 1986 | Zbl
[3] Maklein S., Gomologiya, Mir, M., 1966
[4] Mosher R., Tangora M., Kogomologicheskie operatsii i ikh prilozheniya v teorii gomotopii, Mir, M., 1970 | MR | Zbl
[5] May J. P., “Infinite loop spase theory”, Bull. A. M. S., 83:4 (1977), 456–494 | DOI | MR | Zbl
[6] Vogt D., “On the funktor $\operatorname{Ext}(E,F)$ for Frechet spase”, Studia Math., 2 (1987), 163–197 | MR